# SDR ASAA2022011037127

- Difficulty date: January 10, 2022
- Submitted: January 15, 2022
- Operation: Air carrier
- Aircraft: N461AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36363
- Aircraft time: 29,186 hours, 9,213 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Display
- Part number: 1741010303
- Part serial: 003046
- Condition: Faulty
- Location: Flight Deck
- Part time: 29,189 hours, 9,213 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FMC P/RST BUTTON LIGHT WILL NOT RESET. GROUNDED - YES. PERFORMED FMC COMPUTER SYSTEM BITE PROCEDURE REF B737-900 FIM 34-61 TASK 801. FOUND FMC L DETECTED A FAULT FOR THE RIGHT CDU. REMOVED AND REPLACED MCDU IAW B737-900 AMM 34-61-01/401 OPS CHECK GOOD SOFTWARE PN CHECKS GOOD.
